# SDR UIEA2018061401158

- Difficulty date: June 14, 2018
- Submitted: June 15, 2018
- Operation: Air carrier
- Aircraft: N1217A
- Make and model: Boeing 767375
- Aircraft serial: 25865
- Aircraft time: 89,602 hours, 22,840 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Status Message
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CABIN ALT AUTO 1 STATUS MESSAGE DISPLAYED. PERFORMED BITE CHECK ON CABIN ALT AUTO - 1 CONTROLLER UNIT IAW AMM 21-31-01. NO FAULT FOUND ON THE CONTROLLER.
